# SDR AALA20020795

- Difficulty date: May 29, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N313AA
- Make and model: Boeing 767223
- Aircraft serial: 22316
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: GEN5013
- Condition: Failed
- Location: Rt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 679 - DURING TAKEOFF RECEIVED EICAS MESSAGES, RIGHT GEN OFF,  RIGHT GEN DRIVE LT,  AND RIGHT UTIL BUS RESET GEN DRIVE LIGHT ON STEADY.  COMPLETED CHECKLISTS, RETURNED AND LANDED.  REMOVED RIGHT IDG.  INSTALLED NEW IDG OPS AND LEAK CHECK OK.  (M)
